Switch to: References

Add citations

You must login to add citations.
  1. Samely Ambiguous Points of Arbitrary Planar Sets and Functions.Paul D. Humke - 1973 - Mathematical Logic Quarterly 19 (26‐29):427-433.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • An Example of a Function with Multiple Ambiguities.Paul D. Humke - 1975 - Mathematical Logic Quarterly 21 (1):413-416.
  • The Baire Category of Sets of Access.Paul D. Humke - 1975 - Mathematical Logic Quarterly 21 (1):331-342.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark